# SDR IXXA20230523001

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 108,951 hours, 19,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 146T3002171
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 108,951 hours, 19,572 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B000754 GEN BY NRC: (WHILE WORKING N/R B000741) FOUND CORROSION ON STRINGER 33R AT STA 1395
